# SDR CA970523003

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Valve
- Part number: MS28893C6
- Condition: Failed
- Location: Hyd Press Relief
- Part time: 4,462 hours
- Component: MS28893C6
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) HYDRAULIC PUMP WAS OBSERVED RUNNING CONTINOUSLY.  MAINTENANCE FOUND THE THERMAL PRESSURE RELIEF VALVE TO BE OPENING AT 1200 PSI INSTEAD OF THE RATED 2250 PSI.  VALVE CHANGED.
